Sprintec and depression

Common Questions and Answers about Sprintec and depression

ortho-tri-cyclen

You are also having some symptoms of depression and that needs to be addressed as well. Something has triggered this anxiety and you need to figure out what the root cause is and start dealing with it. It rarely goes away by itself. Do something to help yourself so you can get your life back. I wish you the best.
I have heard of certain birth control pills causing anxiety and or depression. Anxiety can be a vicious cycle. You have a panic attack and worry so much that you will have another one that it can happen again and again. did you have any anxiety at all before you started the pill? Can you say what meds the Dr gave you for anxiety?
Is anyone else on the Marina? Do you have a history of depression with other birth controls? And if so, is the Marina working any better for you?
I have a 20 year old, 4 months on the pill, experiencing constant anxiety and depression with anger and bouts of crying over small things. I am helping her find alternatives. It has been very helpful to read all postings here as I was not aware of such serious side effects and was not sure what was going on with her. Depression and the pill are obviously not researched at all.
I finally quit taking the tri sprintec after about a month and a half and went back to Trivora. I was having days where I felt fine, but would still feel depressed on some days. For about the past week I have been feeling really down and crying a lot and I can't handle it anymore! I just started my 2nd pack of Trivora, so this has been going on for about 1 month & a half total.
It's horrible and I am only 24! I have two kids and we didn't want another one for a while and my Dr said this would be a great thing, and at first it was, but now it is causing some serious relationship issues, and I no longer think it is worth it. Do I have the right to get it out asap, or do I have to wait another year before the 3 years is up?
Overall it's not a huge increase in the total amount of progestin, but I'm at the end of my second pack and I'm seeing huge differences in how my body responds. I'm having mood swings and depression, which I NEVER had before, and I'm so insanely tired. In the grand scheme of things Sprintec is still a pretty low progestin pill, and it's only a little more than I used to get in Tri Sprintec.
I know...it's not attractive and very depressing. I pluck (which is not good for you and causes hyperpigmentation) and I shave. I've become very skilled at covering the hyperpigmentation up with concealer but I'm so tired of it. The plucking on my neck has caused so much hyperpigmentation that I have to conceal it or people would look at me and ask me, "What's wrong with your neck?" The skin on my chest also has hyperpigmentation and I only shave this area.
im on the tri-sprintec pill now and ive been on it for a month and i have discharge when i use the bathroom as well then i had pelvic pain for only three days did you have the same problem...
I am not taking any antibiotics and the only meds i take daily are vitamin e and b12, loratitdine, and sprintec (birth control). I have been to my gyn about this and all he said was to use more lubrication... so we do. i am still getting these cuts. it is exhausting!
I'm 32 years old and my boyfriend is 48. I'm on birth control pills (Tri-Sprintec) and sometimes we do not use a condom the whole time. Right now we are not ready to be parents due to financial and emotional reasons. I obsessively worry about being pregnant even though we are an older couple. I've also worried about being pregnant because I'm on Seroquel and and Wellbutrin. My boyfriend has depression. I know these things can affect my baby and so right now is not the best time to be pregnant.
I have taken ortho-tricyclen lo for about a year now and am miserable. Depression, mood swings, food craving, weight gain, bloating, and lack of lubrication. My doctor is switching my pills to one with a higher hormone level. She says I am feeling bad because my pills are not strong enough. I start the new ones Sunday and am hoping for the best. Two things that will definitely help are more protein in your diet and exercise.
Started with Ortho Tri-Cylcen, switched to OrthoTri-Cyclen Lo, and this year switched to Tri-Sprintec (generic of Ortho Lo). I've really only noticed this issue since I started Tri-Sprintec. I'm wondering if it is to blame. I'm seeing my doctor for my yearly PAP on December 23rd and I will post my findings then.
I fear you may have a bit of depression and anxiety and irritability is part of that. Maybe not enough to be clinically diagnosed but maybe. Either way, techniques to destress and control your emotions are helpful. I really recommend physical exercise as that naturally calms and soothes the body and mind. Also, taking deep breaths and stopping yourself before speaking can help. It really can. Reaction is a irritabilities worst enemy.
) I missed my period the second month and in the last week of the third month I started experiencing a lot of anxiety and depression. I have never experienced these things before in my life. I went to the doctor immediately and they chose to put me back on the Ortho Lo. I've been back on it for about a week now, and have been feeling better than when I was on the other pill, but a lot of my anxiety is still present.
) I missed my period the second month and in the last week of the third month I started experiencing a lot of anxiety and depression. I have never experienced these things before in my life. I went to the doctor immediately and they chose to put me back on the Ortho Lo. I've been back on it for about a week now, and have been feeling better than when I was on the other pill, but a lot of my anxiety is still present.
Ill be 26 weeks in a few days and wanna start thinking about if i want to take BC and whst kind i want.
I then went to an obgyn and he gave me again sprintec, talked to me and said to give the endocrongolist pills a shot, I did for a month but I never felt they worked. My bf claims my mood was better. My sex drive is gone. It's now august and I've had my period again for over a month. I'm clotting no torwards the month 2 week point. I'm feeling tired and like barfing again and bad cramps that are completely random.
the last time my fiance and i had sex was on 1-29-06 and prior to that was on the 22nd and 24 of jan. Need answers.
I recently stopped taking birth control and for the past few weeks have noticed an increase in my hair falling out. I have naturally thin hair and thinning spots due to genes, but I am getting worried that too much hair is falling out. Does this have to do with my stopping the pill and if so, is this going to be a permanent problem? Anything will help, Thanks!
I can't believe no one on medhelp has ever talked about it b/c Lyrica w/d is all over other medical forums and, its all about how bad and long it is and how no one can handle it! There has to be someone on here that got off the drug after taking it reg. for a few months! Hope someone can help! Thank you!
I did some internet research and came across forums of women who were having the same issues as me ! Some were more severe and they needed depression medications (which btw werent working). I decided that I needed to get this removed ASAP. I called the dr and 2 days later it was removed on 2/8/07. Removal was not painful at all. When the dr questioned me on why I wanted the device removed I told him the story. Do you know what he said to me ? That these are not side effects of the Mirena.
I have not worn make up today and have only applied vaseline and aqeous cream. I haven't changed any toileteries or make up in the last 2 months. I am not sure what it could be? I don't think it is eczema, but believe it could be an allergic reaction to something. I can't seem to work out what it could be? Could it be an allergic reaction to something i am using around the eye or a food product? Please help me.
missing/absent periods, abnormal body hair growth, depression, weight gain and a deeper voice. I've also never had a cervical smear or pelvic exam done (for personal reasons), so I don't even know if I'm infertile or not (another symptom of PCOS). Hopefully, I'll get the answers I'm looking for this time next week.
the stronger version of Yaz) in October of last year, I took myself off the month of Feb, because i was suffering severe depression and thought the pill might be an issue, i also started taking Cymbata to treat this depression.
I got my IUD out on Aug 5th and am ttc. I have had lots of spotting and maybe a period but nothing regular. I called my doc and they said that it takes 3 months before the hormones are out of your system. The mirena website makes it sound as though you can get pregnant anytime after removal. Any advice/stories would be appreciated. Thanks.
MedHelp Health Answers